# SDR DALA13051190956

- Difficulty date: October 8, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 62,307 hours, 46,746 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1431
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERONS 9 & 10R AT INTERSECTION WITH AFT ACC COMP CANTED FRAME BS 1431.  SECTION DAMAGE REMOVED, SPLICE WERE FABRICATED, NEW LONGERONS SECTION WERE DRILLED AND ADJUSTED, WERE TREATED AND PAINTED REPAIR PARTS AND LONGERONS SECTION WERE INSTALLED IAW SRM 53-02, FIG 18 51-10-3, PAR 21/14.
